Academic Journals Database
Disseminating quality controlled scientific knowledge

The Membership Relation in Fuzzy Operators

ADD TO MY LIST
 
Author(s): Shiqiang ZHANG | Yaling LUO

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 98;
Date: 2012;
Original page

Keywords: Operator | Fuzzy operator | Membership relation

ABSTRACT
Firstly the membership relation in fuzzy operators located outside Zadeh operators be discussed and given. Secondly the membership relation in fuzzy operators located within Zadeh operators be discussed and given.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona